# SDR DL72S953279

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-1 LETTER CHECK, NR 3 SLAT O/B TRACK I/B    STIFFENER ANGLE ON WING FRONT SPAR WAS CRACKED.  REPLACED STIFFENER PER M/M 57-20-21 PG 813.
